U.S. doctors online nowAsk doctors free
Saudi Arabia
A 42-year-old female asked:

My patient vomit and had skin rashes in face. she take glucophage (metformin) 500mg. what can i do? she is stroke patient before.she is in left paralized stage

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 44 years experience
Probably: She probably has seborrheic dermatitis. See your dermatologist for evaluation and to discuss treatment options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 1, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.